Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (683 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1994-03-31
General Approximation-Solvability of Nonlinear Equations Involving $\mathcal A$-regular OperatorsRam U. Verma (1) University of Central Florida, Orlando, USA
Here we consider a general approximation-solvability scheme involving $\mathcal A$-regular operators - a generalization of $\mathcal A$-proper operators - introduced and studied by Petryshyn  and further studied by Milojevic’ , Petryshyn  and others. Among significant applications, an $\mathcal A$-regular version of the Petryshyn theorem is given.
Keywords: $\mathcal A$-regular operators, discrete convergence, consistency, stability
Verma Ram: General Approximation-Solvability of Nonlinear Equations Involving $\mathcal A$-regular Operators. Z. Anal. Anwend. 13 (1994), 89-96. doi: 10.4171/ZAA/523